# SDR SWIA972070

- Difficulty date: October 30, 2000
- Submitted: November 3, 2000
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120289
- Aircraft time: 16,842 hours, 19,727 cycles
- Engine: Pwa PW118B
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Condition: Failed
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

WITH AUTO PILOT SELECTED TO F/O SIDE, CANNOT TRIM RUDDER AND RUDDER PEDALS ARE HARD TO MOVE (WITH AUTO PILOT DISENGAGED).  IF AUTO PILOT IS ENGAGE THERE IS A SUDDEN YAW AND PEDALS STILL CANNOT BE TRIMMED.  EVERYTHING OPERATES NORMAL WHEN AUTO PILOT IS SELECTED TO CAPTS SIDE.  MEL 22-11-1.  REPLACED FAULTY RUDDER SERVO IAW MM 22-10-05.  OPS CHECKS GOOD IAW  MM 22-10-00.  P/N ON:  622-5734-002, S/N:  1013, S/N OFF  7389.
